CSpace
(本次检索基于用户作品认领结果)

浏览/检索结果: 共2条,第1-2条 帮助

限定条件            
已选(0)清除 条数/页:   排序方式:
L-1-convergence rates to the Barenblatt solution for the damped compressible Euler equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 266, 期号: 12, 页码: 7890-7908
作者:  Geng, Shifeng;  Huang, Feimin
收藏  |  浏览/下载:214/0  |  提交时间:2020/01/10
Convergence rates  Compressible Euler equations  Barenblatt solution  Damping mechanism  Compensated compacted  
Traveling wave to a reaction-hyperbolic system for axonal transport 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2017, 卷号: 263, 期号: 1, 页码: 264-284
作者:  Huang, Feimin;  Li, Xing;  Zhang, Yinglong
收藏  |  浏览/下载:132/0  |  提交时间:2018/07/30
Reaction-hyperbolic system  Axonal transport  Traveling wave  Convergence rate